Browse Title Index

Issue Title
Vol 30, No 1 (2020) Comaximal factorization in a commutative Bezout ring Abstract   PDF
B. V. Zabavsky, O. Romaniv, B. Kuznitska, T. Hlova
Vol 14, No 2 (2012) Combinatorics of irreducible Gelfand-Tsetlin \(sl(3)\)-modules Abstract   PDF
Luis Enrique Ramirez
Vol 6, No 1 (2007) Combinatorics of partial wreath power of finite inverse symmetric semigroup \(\mathcal{IS}_d\) Abstract   PDF
Yevgeniya Kochubinska
Vol 32, No 1 (2021) Common neighborhood spectrum of commuting graphs of finite groups Abstract   PDF
W. N. T. Fasfous, R. Sharafdini, R. K. Nath
Vol 8, No 2 (2009) Commutative dimonoids Abstract   PDF
Anatolii V. Zhuchok
Vol 6, No 3 (2007) Commutative reduced filial rings Abstract   PDF
Ryszard R. Andruszkiewicz, Magdalena Sobolewska
Vol 27, No 2 (2019) Commutator subgroups of the power subgroups of generalized Hecke groups Abstract   PDF
Özden Koruoğlu, Taner Meral, Recep Sahin
Vol 29, No 2 (2020) Computing bounds for the general sum-connectivity index of some graph operations Abstract   PDF
S. Akhter, R. Farooq
Vol 3, No 1 (2004) Conic bundles over real formal power series field Abstract   PDF
Dzmitry F. Bazyleu, Sergey V. Tikhonov, Vyacheslav I. Yanchevski
Vol 27, No 1 (2019) Conjugacy in finite state wreath powers of finite permutation groups Abstract   PDF
Andriy Oliynyk, Andriy Russyev
Vol 33, No 2 (2022) Conjugate Laplacian eigenvalues of co-neighbour graphs Abstract   PDF
S. Paul
Vol 26, No 2 (2018) Connectedness of spheres in Cayley graphs Abstract   PDF
Jeremie Brieussel, Antoine Gournay
Vol 18, No 1 (2014) Connectivity and planarity of power graphs of finite cyclic, dihedral and dicyclic groups Abstract   PDF
Sriparna Chattopadhyay, Pratima Panigrahi
Vol 20, No 2 (2015) Constructing R-sequencings and terraces for groups of even order Abstract   PDF
Matt Ollis
Vol 25, No 1 (2018) Construction of a complementary quasiorder Abstract   PDF
Danica Jakubíková-Studenovská, Lucia Janičková
Vol 18, No 1 (2014) Construction of free \(\mathfrak{g}\)-dimonoids Abstract   PDF
Yuri Movsisyan, Sergey Davidov, Mher Safaryan
Vol 21, No 1 (2016) Construction of self-dual binary \([2^{2k},2^{2k-1},2^k]\)-codes Abstract   PDF
Carolin Hannusch, Piroska Lakatos
Vol 34, No 2 (2022) Constructions of BiHom-X algebras and bimodules of some BiHom-dialgebras Abstract   PDF
I. Laraiedh, S. Silvestrov
Vol 28, No 2 (2019) Continuous limits of tilting modules Abstract   PDF
Clezio Aparecido Braga
Vol 3, No 4 (2004) Correct classes of modules Abstract   PDF
Robert Wisbauer
Vol 4, No 3 (2005) Criterions of supersolubility of some finite factorizable groups Abstract   PDF
Helena V. Legchekova
Vol 25, No 2 (2018) Cross-cap singularities counted with sign Abstract   PDF
Iwona Krzyzanowska
Vol 20, No 2 (2015) Cyclic left and torsion-theoretic spectra of modules and their relations Abstract   PDF
Marta Maloid-Glebova
Vol 13, No 1 (2012) D. I . Zaitsev Abstract   PDF
The Friends
Vol 30, No 2 (2020) Decompositions of set-valued mappings Abstract   PDF
I. Protasov
151 - 175 of 863 Items << < 2 3 4 5 6 7 8 9 10 11 > >>